# SDR AALA201910179011

- Difficulty date: October 16, 2019
- Submitted: October 17, 2019
- Operation: Air carrier
- Aircraft: N975AN
- Make and model: Boeing 737823
- Aircraft serial: 29549
- Aircraft time: 54,177 hours, 22,256 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACKED LEFT HAND HORIZONTAL STABILZER LOWER SURFACE SKIN AT STATION 147.9. REPAIRED SKIN PER SRM 55-10-01-2R-11.
